Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2014, Article ID 672798, 7 pages
http://dx.doi.org/10.1155/2014/672798
Research Article

Properties of Y-Shaped PFO-DBT Nanotubes

Low Dimensional Materials Research Centre, Department of Physics, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 3 July 2014; Accepted 30 October 2014; Published 16 November 2014

Academic Editor: Zhi Li Xiao

Copyright © 2014 Muhamad Saipul Fakir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhamad Saipul Fakir, Azzuliani Supangat, and Khaulah Sulaiman, “Properties of Y-Shaped PFO-DBT Nanotubes,” Journal of Nanomaterials, vol. 2014, Article ID 672798, 7 pages, 2014. https://doi.org/10.1155/2014/672798.